Journal article icon

Journal article

Supermodular functions and the complexity of MAX CSP

Actions


Access Document


Files:
Publisher copy:
10.1016/j.dam.2005.03.003

Authors


David Cohen More by this author
Martin Cooper More by this author
Peter Jeavons More by this author
Andrei Krokhin More by this author
Journal:
Discrete Applied Mathematics
Volume:
149
Pages:
53-72
Publication date:
2005
DOI:
URN:
uuid:9f667d84-a05b-46cf-adad-73f9956bb4ca
Local pid:
cs:1661

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP